# SDR DALA1170000954

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 58,071 hours, 43,743 cycles
- System (JASC): 3500 · Oxygen System
- Part: Battery Pack
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN AT THE TAIL CONE ACCESS DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHT RETURNEDTO AN OPERATIONAL CONDITION.
